Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower back pain, edema in limbs, face, joint pain. Pain in ankles, swollen. Symptoms inter-related?

recently, i have noticed lower back pain a lot more often than normal, also in the past 3 weeks, i have been experisncing edema in my hands, ankles, feet , and face, usually in the morning. and my joints hurt, and for some strange reason my ankle started hurting for no reason and swelled up like i sprained or broke it. what is going on and are all these related?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You need proper clinical examination and investigations.
Complete hemogram,RBS,LFT,RFT,Thyroid profile, Lipid profile, RA factor,Urine RE/ME should be done.
Ultrasound of abdomen should be done.
X-ray of lumbar spine AP/Lateral view should also be taken.
You should restrict salt intake.
Further treatment depends upon clinical findings and investigations report.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor